?

Log in

No account? Create an account
Bring on the side effects! - Peter Hentges

> Recent Entries
> Archive
> Friends
> Profile

January 11th, 2005


Previous Entry Share Next Entry
05:35 pm - Bring on the side effects!
So the soreness from the immunizations woke me up a bit earlier and I've been kept awake by a mild headache and what feels like a low-grade fever. Nothing too surprising. I'm wondering if the nausea is from the shots or simply from not eating since 10:30 a.m. combined with the other symptoms.

In any case, I've taken some acetaminophen in hopes of reducing the headache, joint ache and fever while my body kicks up the antibodies. Moving my arms also helps, so I'll keep doing that when I think of it.

Should eat but that seems particularly like a bad idea just now.
Current Mood: sicksick
Current Music: Country Death Song--Violent Femmes--Add It Up

(Leave a comment)


> Go to Top
LiveJournal.com